MAUDE Adverse Event Report: ROCHE DIAGNOSTICS BILIRUBIN DIRECT GEN.2; CONJUGATED (DIRECT) BILIRUBIN IVD, KIT, SPECTROPHOTOMETRY

ROCHE DIAGNOSTICS BILIRUBIN DIRECT GEN.2; CONJUGATED (DIRECT) BILIRUBIN IVD, KIT, SPECTROPHOTOMETRY
Catalog Number 05589061190
Medical Device Problem Codes High Test Results (2457); Non Reproducible Results (4029)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The cobas 4000 c311 stand alone system serial number was (b)(6).The investigation is ongoing.
 
Event or Problem Description
There was an allegation of a questionable bilirubin direct gen.2 result from the cobas 4000 c311 stand alone system.The initial result was 1.025 mg/dl.The pediatrician requested a new blood sample to be analyzed at another laboratory using an abbott analyzer.The result for the new sample was 0.50 mg/dl twice.On (b)(6) 2025, the initial sample was retested on the cobas c311 analyzer, and the result was 1.158 mg/dl.The same initial sample was sent to another laboratory that uses an abbott analyzer, and the result was 0.52 mg/dl.
 
Additional Manufacturer Narrative
A general product issue could be excluded as calibration and quality control were within the specifications.The investigation did not identify a product problem.

Brand Name
BILIRUBIN DIRECT GEN.2
Common Device Name
CONJUGATED (DIRECT) BILIRUBIN IVD, KIT, SPECTROPHOTOMETRY
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
ROCHE DIAGNOSTICS GMBH
sandhofer strasse 116
mannheim (baden-wurttemberg) 68305
GM   68305
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key22087186
Report Number1823260-2025-01612
Device Sequence Number12768182
Product Code CIG
UDI-Device Identifier04015630927531
UDI-Public04015630927531
Combination Product (Y/N)N
Initial Reporter CountryGR
PMA/510(K) Number
K123965
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/31/2025
Device Catalogue Number05589061190
Device Lot Number80477201
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/07/2025
Supplement Date Received by Manufacturer06/10/2025
Initial Report FDA Received Date05/27/2025
Supplement Report FDA Received Date06/10/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age2 MO
Patient SexMale